Results 1 to 8 of 8
  1. #1
    hfreitag is offline New Member
    Join Date
    May 2013
    Posts
    8

    Not feeling anything from Tren

    So, I made a post a while ago about my blood test and how I thought my vial of Tren was fake. I didn't have much of the side effects that I was expecting out of it. I recently got a new bottle of Tren from a high-rated supplier but its my third shot 100 mg EOD and I still don't feel anything! No night sweats, pumps, higher body temperature, or anything. OTOH, when I first started using test I could feel it almost immediately.

    No tren cough either: today when I pinned my shoulder I even nicked a vein on the way out and could see small drops of blood and oil mixed together but still nothing. I tried testing the Tren by heating a sample in the oven to 250 degrees Celsius for 20 minutes and the solution got only slightly darker. Only when I heated it to 400 degrees Celsius for a while it became a really dark red/orange like I was expecting.

    I did the same thing to some clear test prop and it only got yellowish at most. My other vial of Tren also turned a shade of orange but not as dark. I just wanted to ask more experienced users what they think of the situation. Should it take this long to feel any effects from Tren or am I just a nonresponder or what? Thanks.

  2. #2
    songdog's Avatar
    songdog is offline ARs TOP DOG ~ MONITOR ~
    Join Date
    Jun 2009
    Posts
    13,532
    3 shots isnt long enough to know anything.Be it tren ace or eth and dont judge the quality by sides.Ace kicks in around 10 dayz eth 4 to 5 weeks.

  3. #3
    Metalject's Avatar
    Metalject is offline Knowledgeable Member
    Join Date
    Jul 2012
    Posts
    3,066
    Songdog is right, you don't want to judge a compound by side effects. For example, I've never experienced any of those effects you mentioned due to Tren and I've used my fair share of it, and I know other who would say the same. This doesn't mean a lot of people don't have to deal with some of those issues but it also doesn't mean everyone has to deal with them.

    Also, I sometimes wonder what people are expecting when talking about any steroid and they use the phrase "feel it." These aren't narcotics, there's no high or altered feeling within the body because of steroid use . Granted, the mental effects can be strong and by that I'm referring to the power of persuasion, not actual mental altering. This is especially true in guys who haven't used a lot of gear IMO.

  4. #4
    MuscleInk's Avatar
    MuscleInk is offline Knowledgeable Member
    Join Date
    Jun 2012
    Location
    A rock & a hard place
    Posts
    13,449
    Quote Originally Posted by Metalject
    Songdog is right, you don't want to judge a compound by side effects. For example, I've never experienced any of those effects you mentioned due to Tren and I've used my fair share of it, and I know other who would say the same. This doesn't mean a lot of people don't have to deal with some of those issues but it also doesn't mean everyone has to deal with them.

    Also, I sometimes wonder what people are expecting when talking about any steroid and they use the phrase "feel it." These aren't narcotics, there's no high or altered feeling within the body because of steroid use. Granted, the mental effects can be strong and by that I'm referring to the power of persuasion, not actual mental altering. This is especially true in guys who haven't used a lot of gear IMO.
    ^^^Exactly!!! I've run trenA and trenE and at much higher doses. Sometimes I get insomnia, sometimes sweats, sometimes both, and sometimes neither.

    People who expect to "feel something" don't completely understand the functions of hormones in their body. Yes, tren is very potent, but I've never had a sudden rush of "feeling anything" from tren, and certainly not after one or two weeks (for trenE).

  5. #5
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    I have never, ever run Tren A without getting sweats. Typically towards the middle of the second week. Tren E sides come along during week 3/4.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  6. #6
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Give it a few more shots.

  7. #7
    OnTheSauce is offline Banned
    Join Date
    Nov 2011
    Location
    Georgia
    Posts
    3,999
    I see a good strength increase on Tren ace around week 3. Give it a couple weeks. What brand is it

  8. #8
    dirtybrd's Avatar
    dirtybrd is offline Associate Member
    Join Date
    Aug 2010
    Location
    Your GF's house
    Posts
    420
    Plus some people don't get sides. First tren cycle I did, I got the every side there is and several times, sweats, dreams, cough. This last go around, one night of sweats and dreams, cough only once.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •